# SDR UALA2011120706734

- Difficulty date: December 6, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,459 hours, 12,087 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 90
- Condition: Faulted
- Location: Vhf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S  VHF SWITCH INOPERATIVE, NO TRANSMIT.  REPLACED AUDIO SELECTOR PANEL CHECKED OKAY.
